Advanced search
1 file | 551.25 KB Add to list

The second largest Erdős-Ko-Rado sets of generators of the hyperbolic quadrics Q+(4n + 1, q)

(2016) ADVANCES IN GEOMETRY. 16(2). p.253-263
Author
Organization
Abstract
An Erdos-Ko-Rado set of generators of a hyperbolic quadric is a set of generators which are pairwise not disjoint. In this article we classify the second largest maximal Erdos-Ko-Rado set of generators of the hyperbolic quadrics Q(+)(4 n + 1, q), q >= 3.
Keywords
Erdos-Ko-Rado theorem, hyperbolic quadric, INTERSECTION THEOREMS, POLAR SPACES, FINITE SETS, SYSTEMS, SPREADS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 551.25 KB

Citation

Please use this url to cite or link to this publication:

MLA
De Boeck, Maarten. “The Second Largest Erdős-Ko-Rado Sets of Generators of the Hyperbolic Quadrics Q+(4n + 1, Q).” ADVANCES IN GEOMETRY 16.2 (2016): 253–263. Print.
APA
De Boeck, M. (2016). The second largest Erdős-Ko-Rado sets of generators of the hyperbolic quadrics Q+(4n + 1, q). ADVANCES IN GEOMETRY, 16(2), 253–263.
Chicago author-date
De Boeck, Maarten. 2016. “The Second Largest Erdős-Ko-Rado Sets of Generators of the Hyperbolic Quadrics Q+(4n + 1, Q).” Advances in Geometry 16 (2): 253–263.
Chicago author-date (all authors)
De Boeck, Maarten. 2016. “The Second Largest Erdős-Ko-Rado Sets of Generators of the Hyperbolic Quadrics Q+(4n + 1, Q).” Advances in Geometry 16 (2): 253–263.
Vancouver
1.
De Boeck M. The second largest Erdős-Ko-Rado sets of generators of the hyperbolic quadrics Q+(4n + 1, q). ADVANCES IN GEOMETRY. 2016;16(2):253–63.
IEEE
[1]
M. De Boeck, “The second largest Erdős-Ko-Rado sets of generators of the hyperbolic quadrics Q+(4n + 1, q),” ADVANCES IN GEOMETRY, vol. 16, no. 2, pp. 253–263, 2016.
@article{8509288,
  abstract     = {{An Erdos-Ko-Rado set of generators of a hyperbolic quadric is a set of generators which are pairwise not disjoint. In this article we classify the second largest maximal Erdos-Ko-Rado set of generators of the hyperbolic quadrics Q(+)(4 n + 1, q), q >= 3.}},
  author       = {{De Boeck, Maarten}},
  issn         = {{1615-715X}},
  journal      = {{ADVANCES IN GEOMETRY}},
  keywords     = {{Erdos-Ko-Rado theorem,hyperbolic quadric,INTERSECTION THEOREMS,POLAR SPACES,FINITE SETS,SYSTEMS,SPREADS}},
  language     = {{eng}},
  number       = {{2}},
  pages        = {{253--263}},
  title        = {{The second largest Erdős-Ko-Rado sets of generators of the hyperbolic quadrics Q+(4n + 1, q)}},
  url          = {{http://dx.doi.org/10.1515/advgeom-2015-0034}},
  volume       = {{16}},
  year         = {{2016}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: